# SDR ASAA0110434

- Difficulty date: June 25, 2001
- Submitted: August 31, 2001
- Operation: Air carrier
- Aircraft: N747AS
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23124
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Part number: 69387803
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING SCHEDULED D-CHECK, FOUND ATTACH ANGLE BS 380, STRINGER 25L-26L CRACKED.  REPAIRED PER SRM.  (M)
